# SDR FDEA201912103216

- Difficulty date: December 10, 2019
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE FOUND ON LH ELEVATOR UNDER O/B STATIC DISCHARGER BASE AFTER REMOVAL OF DISCHARGER BASE PUNCTURE ON LH ELEVATOR UNDER O/B STATIC DISCHARGER BASE REPAIRED IAW SRM 51-70-17-0G, EA F-5520-T0351138 P1 .
